Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

38 years old male having HBP has prescribed Lotensyl AT.

I am a 38 years old male having high blood pressure and taking a tablet every morning called LOTENSYL AT consist of LercanidipineHydrocloride (10 mg) + Atenolol (50 mg) for last 2 years or so. With this medicine my BP is around 140/90 or some time even 120/80 mmhg also. Recently, one doctor advised me not to take Atenolol as it’s not good for the health in a long run and told me that I should stop Atenolol and start ENAM (Amlodipine) 5 mg, then I consult another doctor who also had the similar opinion about Atenolol and told me to start Telma H instead of Lotensyl AT. But the doctor who originally prescribed Lotensyl AT to me is insisting me to continue with the same medicine, according to him it’s a very good medicine. Now I am really confused and tense over this issue, kindly advise me if I need to change my BP medicine immediately ?
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
are you believe in ayurveda hen you can try have not mentioned that since how long you are on those medi.if not more then iyr then you can take sarpgandha vati 2tab 2time daily along with your allopathic medi .then slowly you can cut off those medi &then only by ayurvedic medi your bp will be cured.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
There are millions of people in this world taking Atenolol for BP ;and they have been taking it for years.There is no proper documented study as to what is the big problem with Atenolol.If you see all drugs are chemicals & can be harmful to your health;or at least have some minor side effect.Take for example Telmasartan;it is an ACE inhibitor group medicine it causes dry cough in few people.Just because some people have a side effect there is no reason to call it a bad drug.If there is any bad drug it should be banned to manufacture by the FDA;& government.So if any medicine suits you to control your BP you can take it or not its now your call.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor